# SDR SWIA201333259

- Difficulty date: April 8, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 25,985 hours, 23,329 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION FOUND AT FS 589 LBL 9 UNDER FLOORBOARD 281DLF.  (C-CHECK)  REMOVED AND REPLACED FLOORBEAM CAP AT FS 589 LBL 9 IAW REO.
